MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM CENTRIFUGAL DRIVE - CP37; CENTRIFUGAL PUMP DRIVE

SPECTRUM MEDICAL LIMITED QUANTUM CENTRIFUGAL DRIVE - CP37; CENTRIFUGAL PUMP DRIVE
Model Number QCD37
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation confirmed that one of the wires soldered onto the thermistor assembly had a failed solder joint.Thermistor assembly was replaced and tested again with no issues.
 
Event or Problem Description
Arterial pump tile read "arterial hardware fault" and rpms went to zero.Perfusionist noted zero flow and clamped lines.Centrifugal pump moved to hand crank and support to patient resumed after 1 minute.Decision made to replace centrifugal pump drive with new cp37 drive and new sap cable.Replacement showed no sign of error, pump moved over to new drive from hand crank.Flows resumed with no further alerts on arterial pump tile.

Brand Name
QUANTUM CENTRIFUGAL DRIVE - CP37
Common Device Name
CENTRIFUGAL PUMP DRIVE
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK   GL29QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key20513155
Report Number3006073153-2024-00070
Device Sequence Number12934137
Product Code DWA
UDI-Device Identifier05060434421838
UDI-Public05060434421838
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQCD37
Device Catalogue Number51-000062-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown